# SDR 96ZZZX5606

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N2722Y
- Make and model: Cessna 441
- Aircraft serial: 4410173
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 58651053
- Condition: Worn
- Location: Lt/Rt Flap Idler
- Part time: 3,944 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT FLAP IDLER BELLCRANKS, BOTH P/N 5865105-3, ARE FOUND TO BE WORKING BETWEEN THE CAST ARM AND THE TUBULAR BEARING SUPPORT COLUMN.  THE 4 SECURING RIVETS ALSO APPEAR TO BE LOOSE, BUT NOT SHEARED.  IT IS BELIEVED THAT RIVET FAILURE WOULD RESULT IN FLAP BINDING.  THESE WERE FOUND ON A RELATIVELY LOW TIME AIRCRAFT (UNDER 4,000 HRS).  SERVICEABLE BELLCRANKS ARE INSTALLED.
